# SDR HEEA082972

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,067 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 41004076
- Part serial: 13042
- Condition: Damaged
- Location: Main Rotor
- Component: Servo
- Component part number: 766500980511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN PLUG IN MAIN ROTOR SERVO HOUSING BLEW OUT DURING FINAL TEST.
